Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Strongly typical representations of the basic classical Lie superalgebras


Author: Maria Gorelik
Journal: J. Amer. Math. Soc. 15 (2002), 167-184
MSC (2000): Primary 17B10, 17B20
Published electronically: September 24, 2001
MathSciNet review: 1862800
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the category of representations with a strongly typical central character of a basic classical Lie superalgebra in terms of representations of its even part.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 17B10, 17B20

Retrieve articles in all journals with MSC (2000): 17B10, 17B20


Additional Information

Maria Gorelik
Affiliation: Department of Mathematics, Weizmann Institute of Science, Rehovot 76100, Israel
Email: gorelik@wisdom.weizmann.ac.il

DOI: http://dx.doi.org/10.1090/S0894-0347-01-00381-2
PII: S 0894-0347(01)00381-2
Keywords: Basic classical Lie superalgebra, Verma module
Received by editor(s): December 6, 2000
Published electronically: September 24, 2001
Additional Notes: The author was partially supported by TMR Grant No. FMRX-CT97-0100. Research at MSRI was supported in part by NSF grant DMS-9701755
Article copyright: © Copyright 2001 American Mathematical Society